# SDR IPXA1568282

- Difficulty date: July 4, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FORWARD ACCESS DOOR 113AL OUTER SKIN HAS A STATIC DISCHARGE BURN AT AFT EDGE OF HANDLE CUTOUT.  REPAIRED IAW ER 11-03576, SRM 51-20-13, SRM 51-20-01.
